Wednesday, August 5, 2009

We may need to part ways

Just for awhile, anyway.

Because of the anti-seizure meds I'm taking to reduce my migraines and constant headaches, I am losing feeling in my hands, feet, head, and other parts of my body. Because of this, I am finding it hard to type without making major mistakes. I also am forgetting words like crazy. Top that with the hormones, and I am one step away from losing my mind people. No kidding.

I am limiting my driving because I am getting confused. I was driving home from Costco about 2 weeks ago, and could not figure out how to get home. I am not kidding. I just forgot. Luckily the kids where at home with Rob, I mean, Jay. And it's mostly my left side that is all tingly-numb. You know that feeling you get right before your hand falls asleep, like pins and needles. That's what it feels like. I can grip the steering wheel, but it kind of hurts. And I mostly hold it with my left hand.

The other night, I was talking to Jay, and I guess I started talking funny. Jay was all, "Why are you talking like that" and I was like "My mouf is numb" and I started poking it and it was like the dentist and filled me full of Novocaine or something. Totally weird.

This post is taking forever because my fingers are totally messing up the letters. The neurologist said this would happen, and since I up the dose weekly, it is only going to get worse. Lucky me! I go in to see him a week after surgery, which is when I get off the hormones, so hopefully, he has some good news. Like, "Hey, after a month, these symptoms just go away, and you become normal again!". Probably not. I have really shitty luck.

7 comments:

Judy said...

OMG. . . you didn't use the F word once. I am truly amazed. My poor baby girl.

Crystal said...

what???????

jeez, christi. i don't know if i should feel sorry for you or ask for some of those.

Kelly said...

you know she is losing her memory if she didn't even use the F word!

Hun, that is so scary! I hope you don't have to take those for long and things get better! I'd hug you, but you wouldn't even feel it... So, I will keep poking the numb parts to see if you have feeling yet. ;-) Seriously though, you are in my thoughts...

Beth said...

NO F WORD??? nooooooooooooo!!!!!!!! what's the world coming to?!

seriously, this sounds all kinds of weird and creepy and scary. was the SUPPOSED to happen? damn girl, you can't quit blogging!!!! nooooooo!!!!!!!

I hope this gets better....

Christie said...

Holy fuck, people, calm down.

random moments said...

I'm glad I read this AFTER you incorporated the F word. Because I would have felt it necessary to buy a plane ticket to check on you, which may have caused an early divorce for me and J because half our income goes to plane tickets these days and well, you can see how important it is for you to get back to your normal self. Hey, at least you still have your spunk. Ew I hate that word...

Seriously though, I'm completely in denial and ignoring this post. I'll pretend like you are still blogging, just taking more time in between posts. Hmph.

Princess in Galoshes said...

Hey Christie, I'm a little late. But I really hope that recovery goes quickly--that sounds more than a little frustrating!